# SDR SWAA2014092632337

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 64,634 hours, 52,943 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 4163DA
- Part serial: 3963
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, DURING FLAP RETRACTION OTBD SLAT REMAINED EXTENDED.  R & R LE DEVICE CONTROL VLV IAW MM.
